# SDR A6WA201643914

- Difficulty date: May 20, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N446AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7806
- Aircraft time: 30,841 hours, 29,618 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R3301089
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG WW CUT OUT AFT LT CORNER IS CRACKED.  REPAIRED NLG WW CUT OUT AFT LT CORNER IAW REO 601R-53-11-048 REV D DATED 2015 06 10 & REO 601R-53-11-2906 REV DATED 2016 05 16.
